# SDR NSVA2008035

- Difficulty date: October 8, 2008
- Submitted: October 9, 2008
- Operation: Air carrier
- Aircraft: N187WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4187
- Aircraft time: 1,542 hours, 1,632 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pin
- Condition: Bent
- Location: Connector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GREEN NOSE GEAR DOWN LIGHT STAYED ILLUMINATED AFTER GEAR RETRACTION.  ALL OTHER GEAR RETRACTION AND EXTENSION INDICATIONS NORMAL.  ALT GEAR DOWN EXT LIGHTS AGREED WITH THE GEAR HANDLE.  STRAIGHTENED SHORTED PIN FOR N/G SAFE INDICATION, PERFORMED OPS TEST OF PRIMARY EXTEND RET SYSTEM IAW Q400 AMM 32-31-00 TR32-242, OPS CHECK OK.
